# SDR SIMA20140324005

- Difficulty date: March 24, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 25,657 hours, 21,743 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Condition: Loose
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT`S FLASHLIGHT HOLDER LOOSE.  TIGHTEN FLIGHT ATTENDANT`S FLASHLIGHT SCREWS AS REQUIRED, OPERATIONS CHECKED GOOD.
